# SDR UIEA2019080224803

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1840-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1840-1920 LBL 90 BALL MAT SKIN CORNER FOUND CRACKED. THE SUBJECT BALL MAT PANEL REPAIR CARRIED OUT IAW CMM 25-51-57 TEMP REV 1.
